# SDR DALA13013640944

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  A CRACK WAS FOUND ON THE FLOORBEAM AT BS 522.    CRACKED FLOORBEAM WAS REPAIRED AND CORROSION WAS REMOVED AND  FOUND TO BE WITHIN ACCEPTABLE LIMITS.  REPAIR ACCOMPLISHED IAW SRM 51-10-3 AND ER/A 511165-14MA.
